Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hcg drops cause heartburn

Premium Questions

Dr. Muhammad Ali Rauf MD

a globus sensation in my throat, gas/ bloating , heartburn , and abdominal pain and discomfort. My weight seems to have dropped a little (around 3 pounds), but not significantly. My doctor has prescribed ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr.  Shoaib Khan MD

for a lexure telling me that its bad to use i just want an explanation on what could be causing the pain i have ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.   Surendiran Gaj MD

heartburn , what is the best time to eat food and drinks before bedtime? I used to drink milk 15 minutes before bedtime. Will it cause any heartburn? ... View answer

Answered by : Dr. Surendiran Gaj ( Geriatics Specialist)
Dr. Ronald Schubert MD

can a pacemaker cause heartburn? ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Alekhya MD

i had a pacemaker placed on oct 6, 2016. am on elliquis. am having terrible heartburn and have taken nexium for a day. my doc has changed it to ranitidinecaps 150 mgs.can i take both or should i drop ... View answer

Answered by : Dr. Alekhya ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

the antacid to kill the heartburn. But after I stopped drinking all together in noticed the heartburn got ... that the aluminum hydroxide was the cause of most of these issues? Since stopping the use... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. T Chandrakant MD

does Blocked noes cause heart Burns or Gastritis....... Most of the nights i suffer from Nose Block but if i use Oxymetazoline drops once in a while... when i use drops there will be no heart burns but... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.    Mohammed Taher Ali MD

ive had heartburn for the past week really bad and all day long sometimes it causes me to vomit ... every drop out I vomit all that saliva and nothing else back up and this too has been happening... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

into the oesophagus causing a burning sensation. What contributes to a heartburn? * Fatty and spicy foods delay ...Heartburn is the symptom of a condition called gastro-oesophageal reflux disease, in... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

what causes heartburn? I heard it may be a symptom of a heart attack. ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Raju A.T MD

heartburn could be the symptom of acid peptic disease, which could be increased acidity, acid reflux of stomach ulcer.

Dr.     Suresh Heijebu MD

Hi,this pill can cause heart burn,use pantop 40mg,thank you

Dr.         Sunil Kumar Srivastava MD

hi youmay consult the doctor who prescribed medicines.heartburn occurs if some medicine is irritant to stomach causing hyper acid secretion,so most of medicines are advised to be taken after meals.One may...